Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
257444_1443947685

Extreme dryness - Advice on what to use for moisturisers

Recommended Posts

Hi everyone!

I'm just wondering if i can get some feedback from you guys about experiencing extreme dryness on the face while using this acne product.

I started in February and it took about 3 months to kick in, but after that my skin has been responding well in terms of keeping the acne at bay.
I don't use the moisturiser recommended in this pack as i found it really made my skin itch and flare up with redness and stopped immediately.

Unfortunately one downfall i have found is that my skin has become very dry, especially around the eyes. When i smile i have a very obvious web of wrinkles forming from the corners of my eyes and i look much older than i am. Along my forehead a number of wrinkles have also appeared going across my forehead - not deep, but they definitely weren't there before.

Currently i am only using Oil Free Combination  Skin Moisturiser(been using this for years)  by Neutrogena and al Cetaphil moisturising cream.
If i am not using any moisturiser my skin feel so tight and uncomfortable!

Does anyone have any advice on what i can do/use to help the dryness of my skin ? Have you had this experience too ? Have you had any luck with certain moisturising products while on this treatment ?

Thanks you so much in advance!

Share this post


Link to post
Share on other sites

If your lips are dry: Hydrocortisone cream works SO well!

Face: I use a Ceraphil Moisturizer (works the best but takes awhile to dry, which can be good) before bed, and in the morning and whenever throughout the day I use Aveeno non-comodegenic moisturizer.

Hopefully this can help you, all products are available at drug stores, Target, and WalMart.

Share this post


Link to post
Share on other sites

I found the most amazing moisturizing/soothing cream for acne prone skin called Avene Clearance Hydra, it's SO GOOD. Its specially for skin that is dry from using topical creams like retinoids.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×